# SDR SWIA200413124

- Difficulty date: April 3, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 25,116 hours, 35,946 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 458
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOTH STALL WARNING SYSTEMS WILL NOT TEST.  THE RED STALL WARNING TEST LIGHTS STAY ILLUMINATED AFTER TESTING.  REPLACED STALL WARNING COMPUTER WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
